# SDR ASAA2017101622234

- Difficulty date: October 16, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N280AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60582
- Aircraft time: 102 hours, 44 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED ON LANDING AND STAYED ON FOR APPROXIMATELY 30 SECONDS, THEN WENT OUT.  ONLY 2 LIGHTS ILLUMINATED, FORWARD AND AFT OF EMERGENCY EXIT ROW RIGHT SIDE OF AIRCRAFT.  ACFT GROUNDED. LOCATED BATTERY PACK & POWER SUPPLY M1671 AT ROW 22-23 RIGHT AT FLOOR SIDEWALL. FOUND THIS POWER SUPPLY HAD A MISSING SELF-TEST ASSEMBLY. REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-06-960-806.  OPS TESTED GOOD. THIS POWER SUPPLY ILLUMINATES THE 2 EMERGENCY LIGHTS AFT OF EXIT ROWS AT 17DEF & 21DEF.  REPLACED THE POWER SUPPLY M1695 IAW AMM 33-51-06-960-806. OPS CHECKED GOOD.  THIS ILLUMINATES THE RIGHT OVERWING EXIT SIGNS AND CEILING EXIT LOCATER SIGN. LOCATED POWER SUPPLY M1676 AT ROW 7 CARPET RISER, PRESSED SELF-TEST SWITCH, AND FOUND EMERGENCY LIGHTS AT ROW 9 - 14 ILLUMINATED CORRECTLY.
